MathSciNet Relay Station
MathSciNet bibliographic data
MR68211 (16,846d) 56.0X
Williams, Robert F. A note on unstable homeomorphisms. Proc. Amer. Math. Soc. 6, (1955). 308–309.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement